Daniel Berend

Senior Academic

Characterization of joint ergodicity for non-commuting transformations

Daniel Berend, Vitaly Bergelson

The study of jointly ergodic transformations, begun in [2] and [1], is continued. The main result is that, if T 1, T 2, ..., T s are arbitrary measure preserving transformations of a probability space (X, ℬ, μ), then[InlineMediaObject not available: see fulltext.], if and only if the following conditions are satisfied: (1) T 1×T 2×...×T s is ergodic. (2) [InlineMediaObject not available: see fulltext.].

Publication language English
Pages 123-128
Journal Israel Journal of Mathematics
Volume 56
Issue number 1
Publication status Published - 01.02.1986

ASJC Scopus subject areas

General Mathematics
Access to Document
10.1007/BF02776245
Other files and links
Link to publication in Scopus